×

zbMATH — the first resource for mathematics

Theory of fractional functional differential equations. (English) Zbl 1162.34344
Summary: The basic theory for the initial value problems for fractional functional differential equations is considered, extending the corresponding theory of ordinary functional differential equations.

MSC:
34K05 General theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Caputo, M., Linear models of dissipation whose Q is almost independent, II, Geophys. J. R. astron., 13, 529-539, (1967)
[2] Glöckle, W.G.; Nonnenmacher, T.F., A fractional calculus approach to self similar protein dynamics, Biophys. J., 68, 46-53, (1995)
[3] Diethelm, K; Ford, N.J., Analysis of fractional differential equations, J. math. anal. appl., 265, 229-248, (2002) · Zbl 1014.34003
[4] Diethelm, K; Ford, N.J., Multi-order fractional differential equations and their numerical solution, Appl. math. comp., 154, 621-640, (2004) · Zbl 1060.65070
[5] Diethelm, K.; Freed, A.D., On the solution of nonlinear fractional differential equations used in the modeling of viscoplasticity, (), 217-224
[6] Kiryakova, V., Generalized fractional calculus and applications, () · Zbl 1189.33034
[7] Lakshmikantham, V.; Leela, S., ()
[8] V. Lakshmikantham, A.S. Vatsala, Basic theory of fractional differential equations, Nonlinear Anal.: TMA (in press) · Zbl 1161.34001
[9] V. Lakshmikantham, A.S. Vatsala, Theory of fractional differential inequalities and applications, Commun. Appl. Anal. (in press) · Zbl 1159.34006
[10] V. Lakshmikantham, A.S. Vatsala, General uniqueness and monotone iterative technique for fractional differential equations, Math. Lett. (in press) · Zbl 1161.34031
[11] Metzler, R.; Schick, W.; Kilian, H.G.; Nonnenmacher, T.F., Relaxation in filled polymers: A fractional calculus approach, J. chem. phys., 103, 7180-7186, (1995)
[12] Podlubny, I., Fractional differential equations, (1999), Academic Press San Diego · Zbl 0918.34010
[13] Samko, S.G.; Kilbas, A.A.; Marichev, O.I., Fractional integrals and derivatives, theory and applications, (1993), Gordon and Breach Yverdon · Zbl 0818.26003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.